# SDR DALA1124499224

- Difficulty date: February 23, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 29,403 hours, 20,926 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 591013061
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV2 AFT PRESSURE BULKHEAD FWD SIDE LOWER LOBE CORRODED.  REPLACED DOUBLER PER SRM 51-30-5.
